# SDR CALA2013082190643

- Difficulty date: August 20, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 93,883 hours, 14,878 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Steering Unit
- Condition: Faulty
- Location: Satellite Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED THE SATELLITE COMMUNICATIONS STARBOARD BEAM STEERING UNIT DUE TO SATELLITE DATA UNIT FAULT HISTORY ON NUMEROUS LEGS FOR 'HPR-STBD BSU'.  REPLACED STARBOARD BEAM STEERING UNIT. AUDIO CONTROL PANEL INSTALLATION TESTED GOOD.
